Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

sunsetblvd

Member
  • Total Reviews

    0
  • Content Count

    52
  • Joined

  • Last visited

Community Reputation

9 Neutral

About sunsetblvd

  • Rank
    Junior Member

Recent Profile Visitors

1675 profile views
  1. Hey Guys. I've been on 2 rounds of accutane (one in 2012 and one in 2013) and I used to frequent this forum quite a bit. Want to know what made my side effects vanish? Not constantly reading these toxic forums about "post-accutane side effects." Please just consider that a lot of what you're experiencing is in your head. I know that sounds rather unsympathetic, but in many of these cases (not all) its probably the truth. A lot of the stuff I used to obsess about proved to be delusions I acquired
  2. Hey dude I'm 20, been on 2 rounds of accutane (one in 2012 and one in 2013) and I have all of your side effects. Reading your posts, I'm assuming accutane affected both you and I in the same way. A week after I finished my second round of tane, in Nov. 2013, I had hair loss which has since subsided for the most part. Starting in August 2014, about 10 months after I completed my second round of tane, I began getting muscle and joint aches which have gotten progressively worse. I'm just curious a
  3. Its now been 1 year and 3 months since my post-tane hair shedding began and I'm happy to say my shedding has pretty much stopped at this point. I definitely still lose a few here and there but it's nowhere near the level it used to be. At my worst I was losing 50-100 hairs in the shower every morning! This morning I think I saw like 2 or 3 hairs stuck to the tub, so a pretty big improvement. Although my hair is still relatively thick, I do hope to grow back what I lost. Hope everyone else dealin
  4. Yeah maybe that's a better way to look at. Aside from hair loss and I also have joint/muscle pain.
  5. 10 and a half months. It really sucks. When you take biotin make sure you drink a lot of water as it can't absorb unless you do.
  6. I shed A LOT due to rogaine in the first two months. My hair is still thick to other people but I'm sure if I keep shedding at this rate with no significant regrowth, I'll go bald. My hairline has thinned out but grew back a lot too so i don't know what to think of it. I have a bit of scalp showing now after rogaine shed. Wow do you actually? Maybe rogaine isn't worth the risk then. I think i might just start megadosing biotin, like 10mg daily
  7. Does your hair look any different though? I've been shedding now for 10 and a half months and my hair is still thick and does't look any different. I'm still debating whether its worth treating with rogaine.
  8. Yeah, could someone maybe recommend a list of foods/supplements that help joint pain. I'm 9 months post-tane (2nd course) and I just recently developed knee pain in my right knee that seems to be worsening every day. I'm only 19 so I'm not sure if its arthritis or not but based on my large isotretinion consumption in the last couple years I'm sure thats probably the case.
  9. Any re-growth? Or did it just make things worse? Also any updates on people's situations?
  10. Yours is pretty different than ours. You could try minoxidil as that is used for hair loss of all causes. If you've been losing hair for 4 years you might as well give it a try.
  11. In many cases it is not temporary, though there is still a good chance it will stop once she completes her course. Unfortunately in my case, this was not a temporary side effect.
  12. I find it amusing how people actually believe that. I had a bad experience with the drug too, but you can't blame it for everything wrong with your life. It's NOT chemotherapy, it doesn't matter how many times you and others make that argument. There's an uncanny disparity between isotretinoin treatment and cancer treatment. Making these hypochondriac-like claims may be fun for you but is actually quite harmful to impressionable readers of this forum. Any brain damage you feel you have is likely
  13. I find it amusing how people actually believe that. I had a bad experience with the drug too, but you can't blame it for everything wrong with your life. It's NOT chemotherapy, it doesn't matter how many times you and others make that argument. There's an uncanny disparity between isotretinoin treatment and cancer treatment. Making these hypochondriac-like claims may be fun for you but is actually quite harmful to impressionable readers of this forum. Any brain damage you feel you have is likely
×